# SDR SIMA201009002

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 28,072 hours, 23,607 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Shorted
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3902 DURING THE DESCENT THE CREW REPORTED A VERY STRONG ELECTRICAL SMELL IN THE CABIN JUST AFT OF THE GALLEY.  THE AIRCRAFT LANDED AT XNA WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY WITH HARNESS AT ROW 5 AND 6 LEFT, IAW EMB AMM 33-21-06, THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
